# SDR IPXA2024062405953

- Difficulty date: June 18, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 31,986 hours, 22,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149N76553
- Condition: Corroded
- Location: Bs 1200-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FUSELAGE BETWEEN STA. 1200-1260 WEB HAS CORROSION INSTALLED NEW CHANNEL, FILLER AND ANGLE, IAW SRM 51-40-02-0G.
